| Model Number |
SA60AT |
| Medical Device Problem Codes |
Defective Device (2588); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
An other health care professional reported during the intraocular lens implantation there were some issues during loading and the lens was faulty.The patient was not hospitalized for the event.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).